# SDR CALA2016082695685

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,762 hours, 28,079 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT FL 360, ECAM INDICATION LEFT ENGINE STALLED.  DIVERTED, ENGINE DISPLAYED STALL INDICATIONS TWICE AT ALTITUDE BUT PERFORMED NORMAL REST OF FLIGHT.   TROUBLESHOOT IAWTSM.  REPLACED EEC AS A PRECAUTION.  LEAK CHECK AND PURGE  OF PB SENSE LINE, INSPECTED FOR DEFECTS. HIGH POWER ENGINE RUN OK.
